My Boyfriend had a Scar on his face by his left eye. The scare went away and now there is a light spot on his skin. Now there is another spot by his chin on the left side. Also i have noticed that they r small light spots starting to appear on our son. What could this be, and should i be worried?
The light spots on dark skin can be due to pityriasis versicolor but it is not contagious. Pityriasis versicolor is caused by a fungus that lives in the skin of almost all adults. Factors that can cause the fungus to become more visible include high humidity and immune or hormone abnormalities. Treatment involves topical and oral antifungal medicines.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.